# SDR EY2R9601391

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Propeller: Hartzl HCE2YK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC84754
- Condition: Worn
- Location: Propeller Assy
- Part time: 4,975 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN F05216, PIN WORN
